# SDR SWAA980793

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 081SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22730
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 179
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND ULTRA SONIC INSP REVEALS 100 PERCENT CRACK INDICATION RBL 5.4, WL 199 UNDER STRAP.  REPAIRED CRACKED WEB PER BOEING SRM.
